# SDR DALA1219213119

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347054620000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BETWEEN FR64 TO FR65 STGR 44  VERTICAL FLOOR SUPPORT CORRODED. SSI 534107.  BLENDED FLOOR  SUPPORT DAMAGE DIM L=1.5" X W=.8" X D=.015 OUT OF LIMITS.  REMOVED AND REPLACED NEW PROFILE FORCE SUPPORT IAW A319 SRM 51-42-11.
